# SDR WVER2015111452204

- Difficulty date: November 14, 2015
- Submitted: November 14, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N522LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10262
- Aircraft time: 22,374 hours, 15,870 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313723S
- Part serial: NONE
- Condition: Corroded
- Location: Bs 333-349
- Part time: 22,374 hours, 15,870 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CORRODED BS 333 - 349, STR 26L.  REMOVED AND INSTALLED A NEW SERVICABLE STRINGER IAW SRM 51-42-06-001-001-A01, AND 51-77-00-001-001-A01.
